# SDR 2017F00178

- Difficulty date: September 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N178AM
- Make and model: Lear 55C
- Aircraft serial: 55C144
- Aircraft time: 13,289 hours, 9,541 cycles
- Engine: Garrtt TFE7313A
- Engine time: 12,908 hours, 9,264 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 3203353
- Part serial: 020
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 3,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTING KCXY "CABIN ALT" LIGHT ILLUMINATED PASSING THROUGH 10,000 FEET.  CAPTAIN ELECTED TO LAND AT KMDT INSTEAD OF THE FILED DESTINATION (FXE).
